# SDR CALA2019110101862

- Difficulty date: October 28, 2019
- Submitted: November 3, 2019
- Operation: Air carrier
- Aircraft: N27421
- Make and model: Boeing 737924ER
- Aircraft serial: 37094
- Aircraft time: 38,815 hours, 13,341 cycles
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Bulkhead
- Part number: 111A1111
- Condition: Cracked
- Location: Lt Mlg Ww
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT WHEEL WELL VERICAL PRESSURE DECK WEB APPEARS TO BE CRACKED APPROX 1.0 LONG IDT - NEED TO VERIFY SUSPECT CRACK. LEFT WHEEL WELL VERICAL PRESSURE DECK WEB  HAS A CRACK APPROX 1.0 LONG. PERFORMED NDT SURFACE INSPECTION PER 737 NDT MANUAL PART 6 51-00-00 PROC. 23. ACCESS TO CRACK AT LBL 43.0 AND STOP DRILLED ENDS OF CRACK. REQUEST Q/C PERFORM STEP 4. C. HFEC OF STOP DRILL HOLES. COMPLIED WITH SRM 57-10-10 REPAIR 4 STEPS 4. A. - B. GAINED DRILL HOLES. NO ADDITIONAL CRACKS NOTED. COMPLIED WITH SRM 57-10-10 REPAIR 4.C, PERFORM HFEC OF STOP COMPLIED WITH SRM 57-10-10 REPAIR 4 STEP 4.C, PERFORM HFEC OF REF.) STOP DRILL HOLES. NO ADDITIONAL CRACKS NOTED.( UPDATED THE SRM BETWEEN STOP DRILLED ENDS OF CRACK. REQUEST Q/C PERFORM STEP 4. E. HFEC INSPECTION OF ANY TRIMMED EDGE. COMPLIED WITH SRM 57-10-10 REPAIR 4 STEP 4. D. CUT A SLOT COMPLIED WITH SRM 57-10-10 REPAIR 4 STEP 4.E, PERFORMED NDT PORTION OF STEP 4. E. "HFEC INSPECTION OF ANY TRIMMED EDGE NO CRACKS NOTED."NEED TO MAKE A O.040 LN. INSURANCE CUT OF THE TRIMOUT . TRIMOUT AREA. CRACKS NOTED."NEED TO MAKE A 0.040 IN. INSURANCE CUT OF THE PORTION OF STEP 4. E. "HFEC INSPECTION OF ANY TRIMMED EDGE NO COMPLIED WITH SRM 57-10-10 REPAIR 4 STEP 4.E, PERFORMED NDT PERFORMED INSURANCE CUT AND VERIFIED MATERIAL FOR REPAIR DOUBLER PER SRM 57-10-10 REPAIR 4 PART 4.E AND TABLE 201  AS 2024T3 .100" CLAD P.O.# 8369903 FABRICATED REPAIR DOUBLER PER SRM 57-10-10 REPAIR 4 PART 4.F FABRICATION OF REPAIR DOUBLER REF SRM 57-10-10 REPAIR 4 PART 4.E
